# SDR RRXA991061

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Fitting
- Part number: 3651630
- Condition: Misdrilled
- Location: Rudder Spar
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND OVERSIZED HOLE, RUDDER SPAR FITTING AT STA ZR 61.156 HAS OVERSIZED ATTACH HOLE.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW OVERSIZED BUSHING IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO- 06194.
